# SDR QXEA9800979

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR HAS RIB WITH FIGURE 8 HOLE.  REPAIRED IAW FOKKER SRM 51-31-01, 51-30-02 AND 52-30-00, PAGE 3 ITEM 175.
